MathSciNet Relay Station
MathSciNet bibliographic data
MR1171558 52A37 (52A35)
Bárány, I.; Larman, D. G. A colored version of Tverberg's theorem. J. London Math. Soc. (2) 45 (1992), no. 2, 314–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement